ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О представлении аналитических функций рядами простых дробей в областях с липшицевой границей

Аветисян, Р. А. (1991) О представлении аналитических функций рядами простых дробей в областях с липшицевой границей. Հայաստանի ԳԱ Տեղեկագիր. Մաթեմատիկա, 26 (5). pp. 387-397. ISSN 00002-3043

[img]
Preview
PDF
Download (1412Kb) | Preview
    Item Type: Article
    Additional Information: Անալիտիկ ֆունկցիաների լիպշիցյան տիրույթներում պարզ կոտորակային շարքով ներկայացնելու մասին։ On representation of analytical function in Lipshits domain as a series of simple fractions.
    Uncontrolled Keywords: Ավետիսյան Ռ. Ա., Avetisian R. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 22 Nov 2012 10:20
    Last Modified: 13 Feb 2013 10:23
    URI: http://mathematics.asj-oa.am/id/eprint/1090

    Actions (login required)

    View Item